Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Suffering from Vertigo. On vertin. How long it will take to completely recover?

User rating for this question
Very Good
Answered by

ENT Specialist
Practicing since : 2006
Answered : 1096 Questions
I have been suffering from Vertigo/Vestibular Nuritis for the past 3 month. Initially 4 apleys were done but of no use. It aggravated the problem. For the last 2 months I am taking 48 mg vertin with mild relief. How long it will take to completely recover.
Please help.
Posted Tue, 5 Nov 2013 in Ear, Nose and Throat Problems
Answered by Dr. Hariom Sharma 43 minutes later
Brief Answer:
Epley maneuver is not for vestibular neuronitis

Detailed Answer:
Hi Mam,

Thank you for your query

I have gone through your query. It suggests that you are not on right treatment.

Because the Epley maneuver or repositioning maneuver is a maneuver used to treat benign paroxysmal positional vertigo (BPPV) of the posterior or anterior canals not for the vertigo due to the vestibular neuronitis.

In this disease with Vertin, I would also prescribe proper antiviral, antibiotics and steroidal medicines for proper duration in proper dose.

In your query you mentioned vertigo/ vestibular neuronitis but for your kind information vestibular neuronitis is the one cause of the vertigo, if you or your doctor sure about that you are suffering from the vestibular neuronitis then surely you are not getting proper treatment.

Most cases of vestibular neuronitis resolve within one to two weeks. Again consult with your doctor for proper diagnosis and management.

If you have any doubt, I will be available for your query.

Wish you good health
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor